# SDR FDEA201404230788

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 365 EXISTING REPAIR HAS CORROSION AT RBL 8 & 24.  ACCOMPLISHED EA F-5310-T0307490 PART 1 TITLE FUSELAGE, MAINFRAME & FLOORBEAM REPAIR, STATION 365.25 LBL 10 - RBL 70.  REFER TO SNRM N01804 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR.
